MathSciNet Relay Station
MathSciNet bibliographic data
MR247737 65.25 (30.00)
Jones, William B.; Snell, R. I. Truncation error bounds for continued fractions. SIAM J. Numer. Anal. 6 1969 210–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement